# SDR 08FDEA01938

- Difficulty date: May 21, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 44,006 hours, 27,834 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STR 28R LEVELING COMPOUND IS CRACKED AND BULGING AT SPLICE STA 680 PLUS 10 INCHES CUT OUT DAMAGED AREA APPROX DIM 6 3/8 INCH LENGTH, FABRICATED REPAIR SPLICE FROM BAC1498-132 PO NR 8177148 DIM 19 1/2 INCH LENGTH AND FILLER FROM BAC1498-143 PO NR 8177148 DIM 6 3/8  INCH LENGTH.  INSTALLED REPAIR PARTS AT BS 680 10 INCH STR 28R IAW B727 SRM 53-10-3   FIG 1 SRM 53-10-2 FIG 9 AND SRM 51-30-2.
